Flarin is the first and only over-the-counter (OTC) lipid formulated ibuprofen which helps relieve flaring joint pain and inflammation. Flarin's unique lipid formulation helps shield the stomach from damage1. It has been clinically proven to be as effective as prescription strength ibuprofen (2400 mg) at reducing pain1.
In addition, Flarin is the only OTC ibuprofen formulation demonstrated to relieve flaring joint pain in a recent clinical study.1 As well as joint and back pain, Flarin also provides relief from rheumatic or muscular pain and pain of non-serious arthritic conditions.
It doesn't matter if you're young or old, joint flare-ups can happen to anybody at any time and can make even the most simple daily tasks, like driving or going up the stairs, difficult.
If the following statements apply to you, you could be experiencing an acute joint pain flare-up and Flarin could be right for you.
A recent clinical study conducted at 27 primary care centres in 462 patients, the first of its kind to focus on flaring joints and overseen by leading experts provided good clinical evidence to show that combining ibuprofen in a lipid formulation can deliver effective knee flare-up control.1
Flarin (1200mg) is as effective as Prescription Strength ibuprofen (2400mg) at reducing pain over 5 days
Flarin’s complex manufacturing process heats lipids, ibuprofen and other excipients together to create a unique patented formulation.
Lipids are used to aid absorption. They are known to pass from the stomach into the small intestine where they are absorbed through the lymphatic system. By dissolving Flarin’s anti-inflammatory ingredient (ibuprofen) in lipids it helps to shield the stomach from damage.2
Flarin capsules should be swallowed and taken whole with water, they can’t be broken or chewed
Flarin is not suitable for children under 12 years old
Take one or two capsules (200 mg – 400 mg), up to three times a day as required. Leave at least 4 hours between doses and do not take more than 1200 mg (6 capsules) in any 24 hour period. Flarin is intended for short-term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms. If you are over 18 you can take it for up to 10 days unless your doctor tells you otherwise. If aged 12-18 you can take it for up to 3 days unless your doctor tells you otherwise. If symptoms persist or worsen you should consult your doctor. If symptoms persist or worsen consult your doctor, who may instruct you to continue taking the medicine.
Flarin is the first and only over-the-counter lipid formulated ipubrofen which helps to relieve flaring joint pain and inflammation.
Flarin’s unique lipid formulation helps shield the stomach from damage2.
Flarin is as effective as prescription strength ibuprofen (2400mg) at reducing pain1.
Flarin is the only over-the-counter ibuprofen formulation demonstrated to relieve flaring joint pain in a recent clinical study1.
The sciatic nerve is the longest nerve in our body, and damage to this area can be exhausting and...
What is plantar fasciitis? Plantar fasciitis occurs when the plantar fascia tissue found in the...
Dealing with joint pain can be a frustrating and lonely experience which is difficult to explain to...
Inflammation can affect any part of the body and normally occurs when the immune system reacts...
While there is no cure for arthritis, certain foods can help to reduce levels of inflammation in...
Back pain is one of the leading causes of disability across the UK and will likely affect most...
Flarin® 200mg soft capsules. Contains ibuprofen. Relief from rheumatic or muscular pain, also for the relief of pain of non-serious arthritic conditions (caused by swelling, stiffness and inflammation of joints), joint pain, back pain.